# SDR AU990354

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NB25B143
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FLAP CENTER HINGE BRACKETS LOOSE.  HINGE ATTACHMENT BOLTS LOOSE.
